# SDR ABXA20111118144

- Difficulty date: November 18, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 52,108 hours, 37,706 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 113T110833
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR AFT BEARING RACE HAS CORROSION BLEEDING OUT OF RACE ON AFT SIDE.  REMOVED BUSHING, CLEANED UP CORROSION, REWORKED AREA AND INSTALLED OVERSIZED BUSHING IAW B767 CMM 57-54-13, AWG.
